Resilience of the Internet to random breakdowns

Reuven Cohen, Keren Erez, Daniel Ben-Avraham, Shlomo Havlin

Research output: Contribution to journalArticlepeer-review

1945 Scopus citations

Abstract

The flexibility of the Internet to random network breakdowns was investigated. The connectivity of nodes followed the scale-free power law distribution as the problem of the network breakdown in terms of internet was studied. Parameters such as the crashing and random removal of sites were chosen for this analysis. The conditions for the critical fraction of nodes were based on the percolation theory. The transition was found to be working in the presence of finite network.

Original languageEnglish
Pages (from-to)4626-4628
Number of pages3
JournalPhysical Review Letters
Volume85
Issue number21
DOIs
StatePublished - 20 Nov 2000

Fingerprint

Dive into the research topics of 'Resilience of the Internet to random breakdowns'. Together they form a unique fingerprint.

Cite this